# SDR DLM88021319

- Difficulty date: November 13, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 30,737 hours, 24,033 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 591214186
- Condition: Cracked
- Location: Sta 1474, Rh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / VERT STAB TO FUSELAGE ATTACH ANGLE / RH :        CRACK REPAIR                                                THE RH VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE WAS     FOUND WITH A CRACK NEAR CANTED FRAME STA. 1474.  THE CRACK  WAS .75" LONG IN THE HORIZONTAL FLANGE OF THE ANGLE AND     WAS REMOVED WITH A TRIMOUT TO THE FLANGE.  THE AREA WAS     REPAIRED WITH A STEEL REPAIR ANGLE PER ER/A 384165-14,      REV A.
